# SDR IPXA201906143225

- Difficulty date: June 12, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N324UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27750
- Aircraft time: 54,396 hours, 17,925 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Out Of Position
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR IS DIFFICULT TO LIFT AFTER FLIGHT.FOUND AFT DOOR LINER SEAL OUT OF RETAINER. REINSTALLED SEAL AND CLEANED. DOOR OPS NORMAL PER AMM 52-12-00
